Author = Elhoussine Azroul
Number of Articles: 3
1. Generalized $p$-Laplacian systems with lower order terms

Volume 13, Issue 1, Winter and Spring 2022, Pages 45-55

Farah Balaadich; Elhoussine Azroul


2. Existence of solutions for a quasilinear elliptic system with variable exponent

Volume 12, Issue 2, Summer and Autumn 2021, Pages 205-217

Elhoussine Azroul; Farah Balaadich


3. Quasilinear elliptic systems in perturbed form

Volume 10, Issue 2, Summer and Autumn 2019, Pages 255-266

Farah Balaadich; Elhoussine Azroul